# SDR DALA13022173312

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 29,096 hours, 3,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU CAP TEST, INITIAL TEST FAULTED BAT/EPSU (19WL).  R & R 19 WL BATTERY PACK EPSU IAW AMM 33-51-38-000-801-A.  OPS CHECKED OK.
